MathSciNet Relay Station
MathSciNet bibliographic data
MR821711 (87f:33018) 33A40
Kerimov, M. K.; Skorokhodov, S. L. Calculation of multiple zeros of derivatives of cylindrical Bessel functions $J\sb \nu(z)$ and $Y\sb \nu(z)$. (Russian) Zh. Vychisl. Mat. i Mat. Fiz. 25 (1985), no. 12, 1749–1760, 1918.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement